# SDR 95ZZZX1260

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174B
- Make and model: Amd FALCON10
- Aircraft serial: 142
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: MS279934
- Condition: Failed
- Location: Throttle Quad
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE THRUST REVERSERS HORN WOULD SOUND WITH ANY MOVEMENT OF THE NR 2 THROTTLE CONTROL ASSY.  (NO DEPLOY LIGHTS WOULD ILLUMINATE AT THAT TIME.)  FOUND SWITCH NR S-18 FAILING IN THE CLOSED POSITION WHEN MOVED.  THIS IS THE DEPLOY POSITION OF THIS SWITCH.
